# SDR R61A201404160569

- Difficulty date: April 16, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N133HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000217
- Aircraft time: 16,246 hours, 12,921 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bolt
- Part number: NAS6604D11
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  L1 DOOR BOTTOM SLIDE ATTACH BOLTS HAVE SIGNS OF CORROSION.  MX R & R  BOLTS IAW AMM 20-10-01.
